# SDR FDEA202001100099

- Difficulty date: January 10, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 83,314 hours, 19,387 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC198413
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FLAP SIDE OUTBOARD FLAP INBOARD HINGE INBOARD PIVOT LUG HOLE BORE   FOUND CORROSION. CORROSION AT LEFT WING - FLAP SIDE OUTBOARD FLAP INBOARD HINGE INBOARD PIVOT LUG   HOLE BORE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-52-04. OVERSIZED   BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-52-04 AND E.A. #: 1-  5750-80373 A PART 2 STEP 1. TITLE: WINGS- LH OUTBOARD TRAILING EDGE FLAP- INBD   BRACKET PIVOT LUG BORES- CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-  100.
